Volume 7, issue 3 (2007)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21
Issue 4, 1595–2140
Issue 3, 1075–1593
Issue 2, 543–1074
Issue 1, 1–541

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Knots with identical Khovanov homology

Liam Watson

Algebraic & Geometric Topology 7 (2007) 1389–1407
Bibliography
1 D Bar-Natan, Mutation Invariance of Khovanov Homology
2 D Bar-Natan, On Khovanov's categorification of the Jones polynomial, Algebr. Geom. Topol. 2 (2002) 337 MR1917056
3 D Bar-Natan, Khovanov's homology for tangles and cobordisms, Geom. Topol. 9 (2005) 1443 MR2174270
4 D Bar-Natan, S Morrison, e al, The Knot Atlas
5 T Kanenobu, Infinitely many knots with the same polynomial invariant, Proc. Amer. Math. Soc. 97 (1986) 158 MR831406
6 M Khovanov, Triply-graded link homology and Hochschild homology of Soergel bimodules arXiv:math.GT/0510265
7 M Khovanov, A categorification of the Jones polynomial, Duke Math. J. 101 (2000) 359 MR1740682
8 M Khovanov, L Rozansky, Matrix factorizations and link homology II arXiv:math.QA/0505056
9 E S Lee, An endomorphism of the Khovanov invariant, Adv. Math. 197 (2005) 554 MR2173845
10 W B R Lickorish, Prime knots and tangles, Trans. Amer. Math. Soc. 267 (1981) 321 MR621991
11 K Luse, Y Rong, Examples of knots with the same polynomials, J. Knot Theory Ramifications 15 (2006) 749 MR2253833
12 J Rasmussen, Khovanov homology and the slice genus arXiv:math.GT/0402131
13 J Rasmussen, Knot polynomials and knot homologies, from: "Geometry and topology of manifolds", Fields Inst. Commun. 47, Amer. Math. Soc. (2005) 261 MR2189938
14 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
15 D Rolfsen, Global mutation of knots, J. Knot Theory Ramifications 3 (1994) 407 MR1291868
16 A Shumakovitch, \ttKhoHo – a program for computing and studying Khovanov homology
17 M Thistlethwaite, \ttKNOTSCAPE – a knot theory computer
18 L Watson, Any tangle extends to non-mutant knots with the same Jones polynomial, J. Knot Theory Ramifications 15 (2006) 1153 MR2287438
19 S M Wehrli, Khovanov Homology and Conway Mutation arXiv:math.GT/0301312